# SDR UPS96820658

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22D10
- Condition: Contaminated
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A PIREP, LEFT PACK TRIPPED, RESET AND SELECTED WARMER TEMP, SELECTED LEFT PACK ON AND GOT PACK SMOKE IN COCKPIT.  REPLACED CONTAMINATED COALESCER BAG IAW 21-55-03, OPS CHECK GOOD (P/N 22D10).
